Viberzi was a godsend when I started on it 6 years ago - huge improvement. But now it doesn't help much if at all. Anyone else have that experience? And if so, what did you do about it - temporarily go off Viberzi or use something else?
I have had this happen before. I've never been on Viberzi but on other medications it has been that way for me. You start off with improvement but with time it's like the medicine wanes and no longer works. I just had to find another medication. I would talk to your doctor about another option to try. -Elizabeth (team member)
thanks. What's working for you now?
Elizabeth Alvarez Moderator & Contributor
In addition to IBS I was diagnosed with Crohn's Disease. So often I would start a med and experience the same as you are with Viberzi. At the moment, I am on Xeljanz and it is finally working and giving me great results. It will almost be three years since I've been on it. -Elizabeth (team member)